# SDR SWAA2022030370987

- Difficulty date: February 20, 2019
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N955WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36671
- Aircraft time: 27,373 hours, 16,533 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strip
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO L/H #3 CAPSTRIP HAS CORROSION. / INSTALLED NEW CAPSTRIP REF AMM 25-52-10; CHECKED CORROSION QUESTIONS
